Help. I've just taken another 400 mg plaqunil thinking they were headache pills I took 400 at 730 this morning. Anyone else done ?

HHS Direct said it's ok I am just above toxic level but go to hospital if I'm sick. The go service called and just said go to the hospital As I'm under 60 kilos in weight Personally I feel fine and don't want to go to hospital. Any advice ??

Last edited by

12 Replies

  • I would take the GP's advice - better safe than sorry!

    Cece x

  • Just because you feel fine doesn't mean that you needn't bother doing anything - prob best to see if the hospital can reduce any impact on your organs. Polly

  • I would get checked out, hydroxychloroquine can be lethal. xxx

  • Hi Antibes, hope you're feeling better? Dogrose ..... I don't understand your comment how can Hydroxy be lethal and what's it got to do with olanqunil?

  • Sorry! Just googled it's another name for Hydroxy :)

  • Hope you are ok. Thinking of you.

  • Hello Antibes,

    I'm late to this but would definitely advise you to go to the hospital if you haven't done so already. Hope you are ok. Fran

  • To be honest I would just get the check up, you may feel fine but don't wait and see! Let us know what they say

  • Hi everyone thank you for your replies. I didn't go to the hospital last night as I read that lupus patients take 800 mg daily and took my chances. I spoke to the rheumatology nurse this morning who said don't take any more today which I haven't. It's only really a problem if you take 2000 mg and as mine were spaced during the day she fel it wasnt major issue. However it has shown me just how easy it can happen and have separated my meds. Hope everyone is well xx

  • I did a funny one, had my oral gel for my dry mouth beside my bed and my brufen gel for my joints beside it, mixed them up of course and got a mouthful of brufen gel in the dark, did I run to the en suite and had my mouth under the tap! Yech !

  • Glad you are ok

  • pleased all is ok x

You may also like...